MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 11 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 11 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257611100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
At trailing phase, surgeon went to use trail as prepared for.This was the 16x11 trial, with a 36 standard neck.These two are joined with a screw and thread, and interlock with teeth on both components.To change the version, the neck can be rotated, and then locked onto the stem.However this locking mechanism was broken, causing significant problems and delay to surgery as he could not trail the stem version.To complete the procedure, the surgeon had to open the definitive implant and approximate ideal version of the stem.Surgeon indicated this is not the first time it has happened.A 30 minute delay to the procedure.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM DIST STEM TRIAL 11 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7880372
Report Number1818910-2018-69466
Device Sequence Number1819274
Product Code LXH
UDI-Device Identifier10603295146063
UDI-Public10603295146063
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257611100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer11/09/2018
12/18/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date11/09/2018
01/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1